# SDR E81RJT22919

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: General aviation
- Aircraft: N95GK
- Make and model: Beech 400A
- Aircraft serial: RK27
- Aircraft time: 8,900 hours, 8,400 cycles
- Engine: Pwc JT15D5D
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(E81R) DURING DESCENT "A/C FAIL" ANNUNUNCIATOR LIGHT ILLUMINATED AND EMERGENCY PRESSURIZATION SYS ACTIVATED.  DURING TROUBLESHOOTING FOUND WIRE E067-P0108B-22 WIRE BROKEN AT BLEED AIR OVERPRESSURE SWITCH CONNECTOR P0108. REPAIRED WIRING AT CONNECTOR AND REPLACED DIRTY WATER SEPARATOR ASSY. COALESCER. ENVIRONMENTAL SYS OPS OK ON GROUND RUN-UP.
